# SDR CALA2016100300712

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 41,884 hours, 14,346 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Part number: 141A513019
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT COME UP AFTER TAKEOFF, ALL GREEN IN THE DOWN POSITION CLEANED MANUAL EXTENSION DOOR AND SWT REF MM32-34-00-100-801C1.  ACP OPERATIONAL CHECKS REF MM32-32-00-710-801 AND 32-34-00-730- 801.  LANDING GEAR EXT AND RETRACTION OPERATES NORMALLY.
